Graded integral domains and Nagata rings, II

Gyu Whan Chang

Abstract


Let $D$ be an integral domain with quotient field $K$, $X$ be an indeterminate over $D$, $K[X]$ be the polynomial ring over $K$, and $R= \{f \in K[X] \mid f(0) \in D\}$; so $R$ is a subring of $K[X]$ containing $D[X]$. For $f = a_0 + a_1X + \cdots + a_nX^n \in R$, let $C(f)$ be the ideal of $R$ generated by $a_0, a_1X, \dots , a_nX^n$ and $N(H) = \{g \in R \mid C(g)_v = R\}$. In this paper, we study two rings $R_{N(H)}$ and Kr$(R, v) = \{\frac{f}{g} \mid f, g \in R$, $g \neq 0$, and $C(f) \subseteq C(g)_v\}$. We then use these two rings to give some examples which show that the results of \cite{ac13} are the best generalizations of Nagata rings and Kronecker function rings to graded integral domains.


Keywords


graded integral domain, Nagata ring, Kronceker function ring, $D+XK[X]$

Full Text:

PDF

References


D.D. Anderson, Some remarks on the ring R(X), Comment. Math. Univ. St. Paul. 26 (1977), 137–140.

D.D. Anderson and D.F. Anderson, Divisorial ideals and invertible ideals in a graded integral domain, J. Algebra 76 (1982), 549–569.

D.F. Anderson and G.W. Chang, Homogeneous splitting sets of a graded integral domain, J. Algebra 288 (2005), 527-544.

D.F. Anderson and G.W. Chang, Graded integral domains and Nagata rings, J. Algebra 387 (2013), 169–184.

J.T. Arnold, On the ideal theory of the Kronecker function ring and the domain D(X), Canad. J. Math. 21 (1969), 558–563.

G.W. Chang, Pru ̈fer ∗-multiplication domains, Nagata rings, and Kronecker function rings, J. Algebra 319 (2008), 309–319.

L.G. Chouinard II, Krull semigroups and divisor class groups, Canad. J. Math. 33 (1981), 1459–1468.

D. Costa, J. Mott, and M. Zafrullah, The construction D+XDS[X], J. Algebra 53 (1978), 423–439.

F. Decruenaere and E. Jespers, Pru ̈fer domains and graded rings, J. Algebra 53 (1992), 308–320.

M. Fontana and K.A. Loper, A historical overview of Kronecker function rings, Nagata rings, and related star and semistar operations, in: J.W. Brewer, S. Glaz, W.J. Heinzer, B.M. Olberding (Eds.), Multiplicative Ideal Theory in Commu- tative Algebra. A Tribute to the Work of Robert Gilmer, Springer, 2006, pp. 169–187.

R. Gilmer, An embedding theorem for HCF-rings, Proc. Cambridge Philos. Soc. 68 (1970), 583–587.

R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.

B.G. Kang, Pru ̈fer v-multiplication domains and the ring R[X]Nv , J. Algebra 123 (1989), 151–170.

[16] P. Sahandi, Characterizations of graded Pru ̈fer ∗-multiplication domain, Korean J. Math. 22 (2014), 181–206.

[1] D.D. Anderson, Some remarks on the ring R(X), Comment. Math. Univ. St. Paul. 26 (1977), 137–140.




DOI: http://dx.doi.org/10.11568/kjm.2017.25.2.215

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr